# SDR AALA20170929002

- Difficulty date: September 29, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Plenum
- Part number: 353A204024
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACKED AUXILIARY POWER UNIT INLET DUCT PLENUM ASSEMBLY.  REMOVED AND REPLACED PLENUM PANEL PER SRM 53-80-30-01, AARD 51-20-01-1, AND AMM 49-15-15.
